Anadin Original 16 Tablets

Anadin Original 16 Tablets
All sizes
Description
Anadin Original Tablets contain aspirin and caffeine for the relief of mild to moderate pain. Suitable for headaches, migraines, nerve pain, period pains, toothache, sore throat, and aches and pains associated with colds and flu.
Ingredients
Active Ingredients:
Aspirin 325mg and Caffeine 15mg.
Other Ingredients:
Quinine sulphate, microcrystalline cellulose (E460), maize starch, calcium stearate, hydroxypropyl methylcellulose (E464) and polyethylene glycol.
Usage and Instructions
Adults, the elderly and young persons aged 16 and over:
Take 1-2 tablets with a glass of water and repeat every 4 hours as required.
Warnings
Do not take more than 13 tablets in 24 hours.
Do not take aspirin if you are allergic to aspirin or to any other ingredients, have a stomach ulcer or have haemophilia.
Avoid in asthmatics and pregnancy particularly the final trimester.
Do not give aspirin to children under 16 years unless indicated by a doctor.
Do not take if you suffer from haemophilia or are taking medicines that reduce blood clotting e.g. warfarin.
Side Effects
The following are some of the side effects that are known to be associated with this medicinal product:
Indigestion.
Feeling sick or vomiting.
Stomach or intestinal discomfort.
Inflammation of the stomach (gastritis).
Ulceration or bleeding in the stomach or intestines (see important information section above).
Sensation of ringing, or other noise in the ears (tinnitus).
Allergic reactions such as skin rash, swelling of the lips, tongue and throat (angioedema) or narrowing of the airways (bronchospasm or asthma attack).
Increased bleeding time.